# SDR HDNA2019013100002

- Difficulty date: January 28, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N262MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9278
- Aircraft time: 5,070 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 5,117 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 0301067680
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 5,105 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FLIGHT NR 2 ENG FIRE WARNING LIGHT ILLUMINATED, APPROPRIATE EMERGENCY PROCEDURES WERE EXECUTED, LANDED SAFELY, AFTER LANDING ACFT INSPECTED, NO INDICATIONS OF A FIRE NOTED, THIS IS THE SECOND TIME IN 25 HRS OF FLIGHT TIME. FOUND ENG HARNESS TO BE CAUSING INTERMITTENT FIRE WARNING INDICATION.
